Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The semicellularity theorem


Author: Gene G. Garza
Journal: Trans. Amer. Math. Soc. 269 (1982), 663-676
MSC: Primary 57N60; Secondary 57M30
MathSciNet review: 637716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper are proved several theorems concerning semicellularity of subsets of $ 2$-spheres in $ {E^3}$. In particular, it is shown that a cellular arc or disk on a $ 2$-sphere which has no nonpiercing points is semicellular in both complementary domains of the $ 2$-sphere. The proof is entirely geometrical and involves the idea of piercing points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N60, 57M30

Retrieve articles in all journals with MSC: 57N60, 57M30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0637716-1
PII: S 0002-9947(1982)0637716-1
Article copyright: © Copyright 1982 American Mathematical Society